Full Text: PDF
Received September 16, 2018; Accepted February 25, 2019; Published March 24, 2019
Abstract. By using the concept of w-compatible mappings, we establish some new common coupled fixed point theorems for two hybrid pairs of mappings satisfying a symmetric type contractive condition in a partial metric space. We do not use the continuity of any mapping for finding the coupled coincidence and common coupled fixed points. We also provide some examples to support our new results.
How to Cite this Article:
Feng Gu, Wasfi Shatanawi, Some new results on common coupled fixed points of two hybrid pairs of mappings in partial metric spaces, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 13, pp. 1-16.